# SDR SWAA2022121272149

- Difficulty date: November 16, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO TRACK AT RBL 13 BS 727E; BS 767.  REMOVED THE CARGO TRACK IAW SRM 51-40-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   LOCATED AND DRILLED A NEW CARGO TRACK IAW  DWG 146A7500, AND SRM 51-40-05.  INSTALLED THE NEW CARGO TRACK IAW DWG 146A7500, AND SRM 51-40-02.
